MathSciNet Relay Station
MathSciNet bibliographic data
MR2142947 (2006c:37008) 37B10 (37A25 37B40 54H20)
Johnson, Aimee; Madden, Kathleen Factoring higher-dimensional shifts of finite type onto the full shift. Ergodic Theory Dynam. Systems 25 (2005), no. 3, 811–822.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement